# SDR SWAA2018032220650

- Difficulty date: January 30, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 116A3110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FAIRING SUPPORT BRACKET CRACKED AT LEADING EDGE TO WING TO BODY BRACE, BS 500D.  R&R BRACKET IAW DWG AND SRM.
